Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 19, 2014, 02:17:21 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 649847
  • Total Topics: 49598
  • Online Today: 161
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 136
Total: 140

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Soldier Problems  (Read 3140 times)

0 Members and 1 Guest are viewing this topic.

Offline Surviving

  • Member
  • Posts: 20
Soldier Problems
« on: August 06, 2008, 03:41:34 PM »
I would like to know how best to deal with the side affects of anti deprssents, in particular the sexual side affects for me as a male.

I know from child hood that salt peter is something that was used.  However, I don't think I want to add any more chemicals into my body as all the meds i intake now are enough for my system.

Are there herbal suppliments or something that can be taken to offset the sexual sideaffects?  I have tried wearing frozen underwear, but it only adds to the problem pschologically.


Offline weasel

  • Member
  • Posts: 1,723
Re: Soldier Problems
« Reply #1 on: August 19, 2008, 08:32:22 AM »
hullo Surviving  :) ,
                             I find your question ambiguous  ::)
  Are you asking how to not get a boner ?
 OR are you trying  to get one ?
Saltpeter was,or is used to make us NOT fuction !
When I was in the NAVY I was always told they gave us salt peter in basic training , never really knew if that were true .................. :o
My question is :
                       what is your question ?
 I take antidepressents  and they make " willy " not want to do anything ! and this IS typical of  anti-depresant drugs !

                                                          wishing you well , please let US all know what is up  ;)
                                                                                                                                         Karl
" Live and let Live "

Offline thenick

  • Member
  • Posts: 5
    • My Web Site
Re: Soldier Problems
« Reply #2 on: September 10, 2008, 11:52:22 PM »
I would like to know how best to deal with the side affects of anti deprssents, in particular the sexual side affects for me as a male.


Anti-depressants, especially the class of drugs known as SSRIs (selective serotonin reuptake inhibitors) such as Prozac, Zoloft, Paxil and so forth, are well known for causing sexual side effects.

I know from child hood that salt peter is something that was used.  However, I don't think I want to add any more chemicals into my body as all the meds i intake now are enough for my system.

Are there herbal suppliments or something that can be taken to offset the sexual sideaffects?  I have tried wearing frozen underwear, but it only adds to the problem pschologically.


Saltpeter takes you in the wrong direction, unless you're trying to avoid erections!  Tell your doctor you're experiencing sexual side effects and you would like to take something to counteract that problem.  Levitra is supposed to be best, but Viagra and Cialis work well, too.

And I wouldn't worry so much about adding any more chemical into your body.  Sometimes these additional chemicals are needed in order to deal with the side effects the medicines cause.  Make no mistake:  taking herbal supplements also means adding more chemicals into your body.

I hope this helps.  Ask for help.  Your doctor will understand and be glad to help you out.

Regards,

Nick

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.